Write a review

Most Terrible Experience

I am a 33 yr old healthy male. Had lipo dissolve...

I am a 33 yr old healthy male. Had lipo dissolve first treatment done a week ago. The first day 4 hrs later I started shaking and having chills. The next day i felt nauseas and extremely weak. Same again the next two days then diarrhea follwed. The following night I started sweating extremely and woke up to find the bed drenched with my sweat. Half an hour later I was unable to breathe and could not move my arms for about 30 sec. My wife called 911 and I was taken to the ER. I told them about the Lipo dissolve. They were not too familiar with the whole procedure since its very new. My blood work was ok but chest x-ray came to have pneumonia. I called back the center I had the procedure done but they said its not related to lipo dissolve. I am on antibiotics feel a bit better but still sweating a lot. I do believe Lipo dissolve contributed to what I went through. To any one who plan on doing this I would reccomend you think about it. Not worth going through the pain and reaction it caused me.
Was this review helpful? 11 others found this helpful

Comments (5)

Amy, I'm sorry to hear about your less than stellar experience with lipodissolve. With any medical procedure, there are associated risks, but I'm glad you went to the ER to get your situation taken care of. Have you been back to the center where you started your lipodissolve treatments?
  • Reply
George, I feel very confident that the lipo dissolve did this to you. The ER probably diagnosed with you with pneumonia because regular Dr.'s are not going to be familiar with this solution (that is not FDA approved). No ones knows how this solution affects our bodies or what it is actually doing once injected. I made a stupid, horrible mistake not throughly researching this procedure and now I am paying for it dearly. Amy in Atlanta
  • Reply
George: It sounds like you got the flu, no? I TOTALLY have sympathy for your plight but I just wonder if you are sure it was lipodissolve that did this to you. Have you had a doctor check on this? thx.
  • Reply
I have an appt with the doctor next week. The ER said they couldn't say much they just wanted to treat the symptoms i it started after I had the treatments done. Before that I was feeling 100% I'll find out about it soon after the appt. Right now I am on antibiotics. Did you read Amy's message she had similar reaction to mine her shortness of breath was worse than mine.
  • Reply
Hi George, It has been 9 days since the procedure. I am feeling a little better each day. I still have nausea, diarrhea, and migraines. I can't tell if the Celebrex is helping. I only drank the 3 gallons of liquid for 3 days because I felt it was causing my entire lower body to swell worse. My knees, calves and ankles are swollen and painful. It gets a little easier to walk each day, but I still have to take it easy sitting and standing. The injection sites swelling are going down ever so slightly, but the skin discoloration/bruising is still present. I think I am on a long road to recovery, just praying I have no permanent damage. I have started wearing Futuro compression pantyhose today and hope that helps this week. Amy in Atlanta
  • Reply